# SDR ASAA2017103122395

- Difficulty date: October 31, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 14,589 hours, 4,825 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SINGLE FMC OPS SCRATCHPAD MESSAGE AND VTK IN F/O'S ND. RAN QRH, VTK AND MESSAGE WENT AWAY BEFORE COMPLETING QRH.  ACFT GROUNDED.  FAULT NO LONGER PRESENT, ACCOMPLISHED FMC OPS CHECK IAW AMM 34-61-00, SYSTEM OPS CHECKS NORMAL, GROUND VERIFICATION SUCCESSFUL.
